# SDR SWAA2014020424851

- Difficulty date: December 23, 2013
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 27,417 hours, 17,832 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 9910439
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LE REFUELING PANEL HOLD OPEN ROD SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM & DRAWING.
